# SDR REXA2013050900879

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 25,261 hours, 22,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Defibrillator
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED DEFIB MISSING GREEN SAFETY TAB AND ACCESSORY KIT.  REPLACED WITH BREAK AWAY WIRE, CHECKS GOOD.
